BibTeX record journals/amc/DiaoQW06

download as .bib file

@article{DBLP:journals/amc/DiaoQW06,
  author    = {Huaian Diao and
               Mei Qin and
               Yimin Wei},
  title     = {Condition numbers for the outer inverse and constrained singular linear
               system},
  journal   = {Appl. Math. Comput.},
  volume    = {174},
  number    = {1},
  pages     = {588--612},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.amc.2005.04.099},
  doi       = {10.1016/j.amc.2005.04.099},
  timestamp = {Fri, 21 Feb 2020 21:19:40 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/DiaoQW06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics